# SDR SWAA2018103126368

- Difficulty date: October 13, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A8102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO BULKHEAD SUPPORT CORRODED AT BS 847+1, LBL 17.  R&R SUPPORT IAW DWG & SRM.
